# SDR ASAA2016042316492

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,307 hours, 11,256 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902864
- Condition: No Test
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRE/OVERHEAT TEST FOR APU START, NR 2 ENGINE LOOP B INDICATOR FAULTS.  WHEN IN A TEST, OPERATES NORMALLY.  ACFT GROUNDED.  REPLACED UPPER FAN FIRE DETECTOR ASSY IAW AMM 26-11-01-000-802 AND 26-11-01-400-802.  ETOPS GROUND VERIFICATION TEST PASSED.
